| Model Number |
2D73TE70 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
Event or Problem Description
Customer reported that the glove has torn apart on left base of palm during donning.
Additional Manufacturer Narrative
The device history record could not be reviewed as no lot information was provided within the complaint.The sample was returned for evaluation and cuff tears were observed.Visual inspection, tensile strength, and glove thickness measurements were conducted and all results passed within specifications.A review of complaint trending for the last 12 months did not identify any adverse trend.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.